# SDR N6WA2022020906

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10230
- Aircraft time: 39,117 hours, 27,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Nut Plate
- Part number: CC670103341
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG BURST PANEL 642AZ IS CORRODED. R&R PANEL 642AZ NUT PLATE IAW CRJ 700 SRM 51-42-13 INSRALLED RH MLG BURST PANEL 642AZ IAW CRJ 700 AMM 57-52-32
